# SDR IXXA2023050301

- Difficulty date: May 3, 2023
- Submitted: May 3, 2023
- Operation: Air carrier
- Aircraft: N571AZ
- Make and model: Boeing 767-300
- Aircraft serial: 30388
- Aircraft time: 87,442 hours, 11,266 cycles
- System (JASC): 2760 · Drag Control System
- Part: Spoiler Panel
- Part number: 113T510223G
- Part serial: 6403
- Condition: Cracked
- Location: Zone 500
- Component: Spoiler, Boeing
- Component part number: 113T510223G
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO 1 SPOILER IS CRACKED AND SEPARATED, FOUND OUT OF LIMITS
